Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Lattice rules: projection regularity and unique representations


Authors: I. H. Sloan and J. N. Lyness
Journal: Math. Comp. 54 (1990), 649-660
MSC: Primary 65D32
DOI: https://doi.org/10.1090/S0025-5718-1990-1011443-1
MathSciNet review: 1011443
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a unique characterization for lattice rules which are projection regular. Any such rule, having invariants $ {n_1},{n_2}, \ldots ,{n_s}$, may be expressed, uniquely, in the form

$\displaystyle Qf = \frac{1}{{{n_1}{n_2} \cdots {n_s}}}\sum {\sum \cdots \sum {\... ...}}_2}}}{{{n_2}}} + \cdots + \frac{{{j_s}{{\mathbf{z}}_s}}}{{{n_s}}}} \right)} ,$

where the matrix $ Z = {({{\mathbf{z}}_1},{{\mathbf{z}}_2}, \ldots ,{{\mathbf{z}}_s})^T}$ is upper unit triangular and individual elements satisfy $ 0 \leq z_r^{(c)} < ({n_r}/{n_c}),r < c$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1990-1011443-1
Article copyright: © Copyright 1990 American Mathematical Society